# SDR EIAA2010066

- Difficulty date: October 13, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE FLAMED OUT IN DESCENT INTO PANC.  ABMORMAL PROCEDURES COMPLIED WITH.  ENGINE WOULD NOT RESTART, NR 4 THROTTLE/THRUST LEVER REMAINED LOCKED AT IDLE UNTIL AFTER LANDING.  INSPECTED NR 4 ENGINE PER B747MM 71-00-41,71-00-42 (TROUBLESHOT).  NO DEFECTS NOTED.  CARRIED OUT FULL GAS PATH BORESCOPE INSPECTION AS PER B747MM 72-00-00, NO DEFECTS NOTED.  PERFORMED VBV RIG CHECK PER B747MM 75-32-02, AND VSV RIG CHECK PER B747MM 75-31-03 NO DEFECTS NOTED, CABLES MOVE SMOOTHLY, NO BINDING.  INSPECTED 8TH STAGE CHECK VALVE OPERATES SMOOTHLY.  IDLE RAN ENGINE OP'S CHECK NORMAL PER B747MM 71-00-00 TEST B.  CHANGED NR 4 MEC PER 73-21-01 AND NR 4 ENGINE MAIN FUEL PUMP PER B747MM 73-11-01 BOTH OP'S CHECK AND LEAK CHECKS GOOD PER B747MM 71-00-00 TEST 5.
